# SDR AALA201602129002

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 51,084 hours, 21,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING MECHANISM STIFF.  PERFORMED VISUAL INSPECTION OF GIRT BAR & ARMING MECHANISM.  CLEANED & LUBED GIRT BAR FITTINGS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-11-22-220-001.
